# SDR DL73K970501

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317DL
- Make and model: Boeing 737232
- Aircraft serial: 23089
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 8297005
- Condition: Malfunctioned
- Location: Apu
- Part time: 22,250 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU FIRE WARNING ON SHORT FINAL.  BOTTLE DISCHARGED PER POM.  EGT INDICATED 600 DEGREES ON SHUT DOWN.  INSPECTED APU, NO EVIDENCE OF FIRE.  FWD APU TO MCO AND PLACARD PER MEL.  NEEDS APU FIRE BOTTLE.  PART TOTAL CYCLES, 25,768.
